# SDR A6WA200940015

- Difficulty date: January 15, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 13,939 hours, 12,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG 192974 - WHEN TURNING BATTERY ON ELECTRICAL ODOR NOTICED.  APU ON LINE FLAPS .5 SPEED ADVISORY AND DC TIE 1 CLOSED ADVISORY MSG`S.  ON OVER-HEAD DC TIE 1 CLOSED ILLUMINTED.  UTILITY BUSS 1 OFF LINE.  APPLIED POWER TO ACFT.  NO ELECTRICAL ODOR NOTED. ALL MESSAGES NOTED ABOVE WERE ABSENT.  ALL BUSSES ON LINE IN NORMAL CONFIGURATION IAW AMM 24-30-00.  ACFT OK FOR SERVICE.  (K)
